Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Painful bumps on chin, lips, nose, face. On ampicillin. Help?

Yes....I have two questions please.......the first one is I have painful bumps that get big appear on my chin ,over my lip,in my nose ,face that go away when I take ampicillin .....but when I stop taking it they reappear even worser......also I have pearly penile papulesremoval and would like to know how I go about getting them removed when I have no insurance.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
As per your query,it looks like you developed infection over face.
But,consult your dermatologist/physician and get Herpes excluded.
IF at all it is daignosed as bacterial infection,take a proper antibiotic which makes them disappear completely.
Regarding penile lesions,you should take the advice of dermatologist.Somelesions can be removed by chemicals,some by electrocautery.But,confirm the disease first.
Wish you good health
Answered: Wed, 19 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor